# SDR SWAA2021110916393

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE AT RBL-12 BETWEEN STA 380 AND STA 400; WL208.1 ; / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL208.1 REF B737-700 AMM 20-60-07-913-801.; [02] REMOVED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL 208.1 REF B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL 208.1 REF B737-700 SRM 51-40-05-0G-0 AND DWG #1434A5400.; [04] VERIFIED STEPS 1;2; AND 3; [05] OK TO INSTALL NEW ANGLE.; [06] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL 208.1 REF B737-700 SRM 51-40-02-0G-0 AND DWG #1434A5400.; [07] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL 208.1 REF B737-700 SRM 51-40-02-0G-0 AND DWG #1434A5400.; [08] REMOVED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 12 WL208.1 REF B737-700 AMM 20-60-07-913-801.; [09] VERIFIED STEPS # 6 ;7 & 8
